Alert archive / Indiana / River Flood Warnings in 2008

River Flood Warning 97, NWS Northern Indiana

June 3, 2008Adams County, Allen County, Indiana; Van Wert County, Ohio

NWS Northern Indiana issued this river flood warning at Jun 3, 2008, 2:14 PM EDT for Adams County, Allen County, Indiana; Van Wert County, Ohio. It took effect at Jun 4, 2008, 1:40 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 3, 2008, 2:14 PM EDT (18:14 UTC)
In effect from
Jun 4, 2008, 1:40 AM EDT
Expired
Jun 3, 2008, 10:53 PM EDT
In force
Issued by
NWS Northern Indiana
Flood severity
Minor

Counties Adams County, IN, Allen County, IN, Van Wert County, OH

The radar

The Northern Indiana radar (KIWX), 87 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point St. Marys River at Decatur (DCRI3).

Action stage
13 ft
Minor stage
17 ft
Moderate stage
20 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04181500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KIWX 031814
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
214 PM EDT TUE JUN 03 2008

...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS...

  EEL RIVER AT NORTH MANCHESTER AFFECTING CASS...MIAMI AND WABASH 
  COUNTIES
  SAINT MARYS RIVER NEAR DECATUR AFFECTING ADAMS...ALLEN AND VAN WERT 
  COUNTIES

.RECENT RAINFALL WILL CAUSE RIVER LEVELS TO RISE ABOVE FLOOD STAGE.

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.


ALL TIMES ARE IN EASTERN DAYLIGHT TIME. THIS STATEMENT WILL BE 
UPDATED IN ABOUT 24 HOURS... SOONER IF NECESSARY.

INC017-103-169-041814-
/O.NEW.KIWX.FL.W.0096.080604T0546Z-080606T1500Z/
/NMCI3.2.ER.080604T0546Z.080604T1800Z.080605T1500Z.NR/
214 PM EDT TUE JUN 03 2008

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE EEL RIVER AT NORTH MANCHESTER
* FROM LATE TONIGHT TO FRIDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 1 PM TUESDAY THE STAGE WAS 5.7 FEET AND STEADY.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE VERY EARLY 
  WEDNESDAY MORNING  AND CREST NEAR 11.4 FEET AROUND  2 PM WEDNESDAY 
  JUNE  4 AND FALL BELOW FLOOD STAGE AROUND 11 AM THURSDAY JUNE  5.
* AT 11.0 FEET...FLOOD WATER NEARS THE LUMBER COMPANY AND TRAILER 
  COURT ON SOUTH MILL STREET.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 10.9 FEET WHICH OCCURRED 
  ON APR 10 1998.

$$

INC001-003-OHC161-041813-
/O.NEW.KIWX.FL.W.0097.080604T0540Z-080605T2100Z/
/DCRI3.1.ER.080604T0540Z.080604T0600Z.080604T2100Z.NO/
214 PM EDT TUE JUN 03 2008

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SAINT MARYS RIVER NEAR DECATUR
* FROM LATE TONIGHT TO THURSDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 12 PM TUESDAY THE STAGE WAS 7.2 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE VERY EARLY 
  WEDNESDAY MORNING  AND CREST NEAR 17.5 FEET AROUND  2 AM WEDNESDAY 
  JUNE  4 AND FALL BELOW FLOOD STAGE AROUND  5 PM WEDNESDAY JUNE  4.
* AT 17.5 FEET...COUNTY ROAD 225 NORTH OF PLEASANT MILLS IS FLOODED 
  BUT PASSABLE. AGRICULTURAL LAND FLOODING INCREASES IN NORTHERN...
  CENTRAL AND EASTERN ADAMS COUNTY.

$$
1 follow-up statement
000 
WGUS83 KIWX 040253
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1053 PM EDT TUE JUN 03 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...
 
  EEL RIVER AT NORTH MANCHESTER AFFECTING CASS...MIAMI AND WABASH 
  COUNTIES
  SAINT MARYS RIVER NEAR DECATUR AFFECTING ADAMS...ALLEN AND VAN WERT 
  COUNTIES
 
THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT.

INC017-103-169-040323-
/O.CAN.KIWX.FL.W.0096.000000T0000Z-080606T1500Z/
/NMCI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1053 PM EDT TUE JUN 03 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE EEL RIVER AT NORTH MANCHESTER
* AT 9 PM TUESDAY THE STAGE WAS 5.6 FEET
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 5.7 FEET TUESDAY 
  AFTERNOON.  THE RIVER WILL CONTINUE FALLING.


$$

INC001-003-OHC161-040323-
/O.CAN.KIWX.FL.W.0097.000000T0000Z-080605T2100Z/
/DCRI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1053 PM EDT TUE JUN 03 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE SAINT MARYS RIVER NEAR DECATUR
* AT 8 PM TUESDAY THE STAGE WAS 7.3 FEET
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 7.2 FEET TUESDAY 
  AFTERNOON.  THE RIVER WILL CONTINUE FALLING.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Jun 3, 11:51 AM EDT, 2 hours 23 minutes earlier.

Area forecast discussion, Jun 3, 11:51 AM EDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1151 AM EDT TUE JUN 3 2008

.UPDATE...
ROBUST MCV ACRS WRN IL WILL CONT EWD THIS AFTN FORCING ADDNL
DOWNSTREAM CONVN WITHIN WARM ADVECTION WING AS SEEN IN WLC/WNC
PROFILERS. HWVR LEAD MCV/MCS CLUSTER ACRS SRN IN HAMPERING ANY
APPRECIABLE SFC BASED DESTABILIZATION AND THUS XPC MINIMAL CHCS FOR
ANYTHING SVR THIS AFTN/EVE. OF SOMEWHAT GREATER CONCERN IS HEAVY
RAIN POTENTIAL ESP ALONG/SOUTH OF HIGHWAY 30 ESP WITH W-E ORIENTED
CONVECTIVE BAND SEE ACRS NRN IL WHICH SHLD CONT ESEWD THIS AFTN.
OTHER CONCERN IS SIG WAKE DEPRESSION OVR ERN IA AND STG EASTERLY FLW
ALG BACK EDGE OF STRATIFORM RAIN SHIELD. WILL WATCH CLOSELY FOR
POTENTIAL SHRT DURATION NON-CONVECTIVE HIGH WIND EVENT PENDING
EVOLUTION ACRS NRN IL.

&&

.AVIATION...
STALLED CDFNT EXTENDING FROM JUST NORTH OF IKK TO JUST SOUTH OF
FWA THIS MORNING. AREA OF SHOWERS/TSTMS NORTH OF THIS BOUNDARY HAS
LIFTED NORTH OF THE TERMINALS ATTM. MORE SHOWERS COULD DVLP
FARTHER SOUTH CLOSER TO THE BOUNDARY THIS MORNING BUT ATTM FELT
ODDS OF THAT HAPPENING WERE LOW. ANOTHER LARGE AREA OF TSTMS OVER
CENTRAL IL/IN FORMED NORTH OF WARM FRONT LOCATED FROM NRN MO-SRN
IN... HAS BEEN MOVG EAST AND SHOULD STAY SOUTH OF TERMINALS.
ANOTHER LARGE AREA OF STORMS OVER IA MOVG ESE/40KT. WARM FRONT
EXPECTED TO LIFT SLOWLY NORTH TODAY PROVIDING FAVORABLE
ENVIRONMENT TO MAINTAIN THE IA COMPLEX ALLOWING IT TO MOVE THROUGH
NRN INDIANA THIS AFTN/EVE. WITH WARM FRONT EXPECTED TO BE IN THE
VCNTY TONIGHT...EXPECT CIGS TO LOWER TO MVFR AT FWA AND IFR AT SBN
WITH A CONTINUATION OF RAIN AND MOISTENING OF LOW LEVELS.

&&

.PREV DISCUSSION... /ISSUED 445 AM EDT TUE JUN 3 2008/

SHORT TERM...
TODAY THROUGH WED NGT...
WK CDFNT WHICH MOVED INTO THE AREA YDAY AFTN AND OVERNIGHT WILL
BECOME STNRY TODAY AS LOW PRESSURE MOVES EAST FROM KS. MCS OVER SRN
IA AND CENTRAL IL ALONG WARM FRONT ASSOCIATED WITH THIS LOW SEEMS TO
BE HAVING LITTLE IMPACT ON MOISTURE RETURN INTO OUR AREA AS VWP AT
CLE...IWX...LOT STILL SHOWING SWLY WINDS AT H85 OVERRUNNING THE
STALLED BOUNDARY IN OUR AREA. AS LOW MOVES EAST TODAY INFLOW INTO
STALLED FRONT SHOULD STRENGTHEN...ENHANCING OVERRUNNING. WK SHRTWV
MOVG INTO CENTRAL HI PLAINS THIS MORNING WILL MOVE RAPIDLY EAST
IN ZONAL FLOW ACROSS THE MID MS VALLEY THIS AFTN...FURTHER
ENHANCING POTENTIAL FOR CONVECTION. CONVERGENCE ALONG STNRY FRONT
SHOULD ALSO PROVIDE SOME LIFT PROMOTING CONVECTION. MOISTURE
TRANSPORT IN SWLY FLOW ALOFT FORECAST TO INCREASE PRECIP WATER INTO
THE 1.5-2 RANGE TODAY. THIS COMBINED WITH POTENTIAL FOR TRAINING
ECHOES ALONG AND NORTH OF STNRY BOUNDARY SUGGEST MENTION OF HEAVY
RAINFALL STILL WARRANTED IN GRIDS. ALSO ADDED RISK OF SVR WX THIS
AFTN AS DIURNAL HEATING/DESTABILIZATION COMBINED WITH STRONG
DIRECTIONAL AND SPEED SHEAR...ESPECIALLY IN CLOSEST PROXIMITY TO
STNRY FRONT OVER SRN PORTION OF CWA... SHOULD RESULT IN SOME
STRONGER UPDRAFTS...HAIL STORMS...AND POSSIBLY SUPERCELLS.

FRONT SHOULD REMAIN STNRY OVER THE AREA TONIGHT...ALTHOUGH
STRONGEST CONVERGENCE WILL SHIFT EAST INTO THE UPR OH VALLEY/LWR
GRTLKS REGION OVERNIGHT. STILL... WITH BOUNDARY REMAINING IN THE
AREA AND MOIST/UNSTABLE AIRMASS ALONG AND SOUTH OF IT AND WK SHRTWVS
MOVG ACROSS THE AREA IN ZONAL FLOW... GOOD POTENTIAL FOR MORE TSTMS
REMAINS. CONTD THREAT OF SVR STORMS INTO THE LATE EVE UNTIL SOME
DIURNAL STABILIZATION AND DECREASING FORCING LIKELY TO OCCUR.

ON WED SFC LOW OVER CENTRAL HIGH PLAINS WILL STRENGTHEN IN RESPONSE
TO DEEPENING UPR TROF MOVG INTO THE WRN U.S.. THIS WILL RESULT IN
INCREASING/BACKING WINDS AGAIN SW OF STNRY BOUNDARY IN OUR AREA
ENHANCING TSTMS CHANCES. ONE NEGATIVE TO STORM DEVELOPMENT HWVR IS
UPR RIDGE WILL BEGIN TO BUILD OVER ERN U.S. IN RESPONSE TO
DEEPENING WRN TROF. THIS SHOULD LIMIT INSTABILITY AS LAPSE RATES
DECREASE A BIT.

WED NGT THE WRN UPR TROF WILL PUSH EAST CAUSING ASSOCIATED SFC LOW
AND FRONT TO LIFT NE. THIS MAY KICK OFF SOME TSTMS IN OUR AREA BUT
DECREASING CHANCES FROM S-N OVERNIGHT AS CAPPED WARM SECTOR
OVERSPREADS THE CWA.

TEMPS WILL BE HELD DOWN TODAY COMPARED TO YDAY DUE TO ELY
FLOW...CLOUD COVER AND SHOWERS. WITH RIDGING ALOFT DVLPG ON WED AND
PRBLY LESS COVERAGE OF TSTMS TEMPS SHOULD BE A LITTLE WARMER...BACK
INTO THE U60S-L70S WITH INCRSG SLY FLOW IN WARM SECTOR WED NGT
KEEPING TEMPS FM FALLING BLO M-U60S.

LONG TERM...
THURSDAY THROUGH MONDAY...OVERALL...THE UPPER LEVEL PATTERN WILL
NOT CHANGE MUCH AS AN UPPER LEVEL TROF WILL BE QUASISTATIONARY OVER
THE WEST CONUS AND AN UPPER LEVEL RIDGE WILL BE TO THE EAST. FOR
THIS PACKAGE...WILL CONTINUE WITH THE ECMWF AS THE MODEL OF CHOICE
GIVEN HANDLING OF THIS PATTERN THE LAST FEW DAYS. WITH THE TROF
WEST/RIDGE EAST SET UP...VERY WARM CONDITIONS WILL BE AT HAND
THURSDAY AS AN UPPER LEVEL RIDGE BUILDS NORTH OF THE OHIO RIVER IN
RESPONSE TO THE UPPER TROF DIGGING UPSTREAM. THE MID LEVEL CAP WILL
STRENGTHEN THURSDAY AS SUBSIDENCE INCREASES...SO ANY STORM COVERAGE
WILL BE VERY LIMITED. TEMPERATURES SHOULD BE CLOSE TO 90F
THURSDAY...AND AGAIN ON FRIDAY GIVEN VERY WARM 850 MB TEMPS OF 22C
PER ECMWF. CORRESPONDING HEAT INDICES SHOULD BE IN THE MID 90S...NOT
ENOUGH FOR A HEAT ADVISORY...BUT ENOUGH TO MENTION IN THE HWO GIVEN
THE FIRST VERY WARM EVENT OF THE SEASON.  CONCERN PERSISTS FOR
SEVERE WEATHER CHANCES LATE FRIDAY AND FRIDAY EVENING AS A LARGE
PIECE OF ENERGY EJECTS NORTHEAST OUT OF THE MAIN UPPER TROF AND
TOWARD THE GREAT LAKES REGION. DIURNAL TIMING LOOKS FAVORABLE FOR
SEVERE WEATHER...ALONG WITH SUFFICIENT UPPER LEVEL SUPPORT AND
ABUNDANT LOW LEVEL MOISTURE. AFTER FRIDAY NIGHT...THERE SHOULD BE A
BREAK IN STORM ACTIVITY AS THE UPPER LEVEL RIDGE BUILDS BACK INTO
THE AREA AND TEMPERATURES REMAIN ABOVE NORMAL.

PREV DISCUSSION... /ISSUED 140 AM EDT TUE JUN 3 2008/

AVIATION...
WK CDFNT WHICH MOVED INTO NRN INDIANA WAS BECOMING PARALLEL TO MID
LEVEL FLOW AND WILL BECOME BECOME NRNLY STNRY FM W-E ACROSS THE
AREA TODAY. MOIST/UNSTABLE AIRMASS OVER-RUNNING THE FRONT ALONG WITH
CONVERGENCE IN ITS VCNTY WILL RESULT IN CONVECTION CONTINUING TO
AFFECT THE TERMINALS THROUGH THE PD. DIFFICULT TO PIN DOWN TIMING
OF TSTMS IN THIS SITUATION...SO ONLY MENTIONED TSRA EARLY IN THE PD
WITH VCTS/CB THEREAFTER. LOW LEVELS WILL BE SLOW TO SATURATE...BUT
SHOULD SEE CIGS LOWERING TO MVFR OR IFR IN THE AREA BY TONIGHT AS
FRONT AND PRECIP LINGER IN THE AREA.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

UPDATE...HOLSTEN
SHORT TERM...TAYLOR
LONG TERM...SKIPPER
AVIATION...TAYLOR
Hazardous weather outlook, Jun 3, 11:31 AM EDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1131 AM EDT TUE JUN 3 2008

INZ003>009-012>018-MIZ077>081-OHZ001-002-004-005-015-016-024-025-
041545-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...
MONTPELIER...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...
ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
1131 AM EDT TUE JUN 3 2008 /1031 AM CDT TUE JUN 3 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND AGAIN LATE TONIGHT.
SOME OF THE STORMS MAY CONTAIN HEAVY RAIN...ESPECIALLY ALONG AND
SOUTH OF HIGHWAY 30 WITH AN ISOLATED SEVERE STORM CAPABLE OF
PRODUCING LARGE HAIL POSSIBLE LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS AGAIN ON WEDNESDAY AND FRIDAY.
SOME OF THESE STORMS MAY BE SEVERE.

THE FIRST HOT AND HUMID DAY OF THE SUMMER IS EXPECTED ON THURSDAY
WITH HIGHS IN THE LOWER 90S ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ020-022>027-032>034-041545-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-
INCLUDING THE CITIES OF...MONTICELLO...BROOKSTON...LOGANSPORT...
PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND
1131 AM EDT TUE JUN 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND AGAIN LATE TONIGHT.
A FEW OF THESE STORMS MAY BE SEVERE LATE THIS AFTERNOON WITH
LARGE HAIL AND DAMAGING WINDS POSSIBLE BUT A MUCH GREATER THREAT
FOR HEAVY RAIN EXISTS ALONG AND SOUTH OF THE HIGHWAY 24 CORRIDOR
WHICH MAY LEAD TO SOME MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS AGAIN ON WEDNESDAY AND FRIDAY.
SOME OF THESE STORMS MAY BE SEVERE.

THE FIRST HOT AND HUMID DAY OF THE SUMMER IS EXPECTED ON THURSDAY
WITH HIGHS IN THE LOWER 90S ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS UNLIKELY THIS AFTERNOON AND TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-041545-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1131 AM EDT TUE JUN 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FEW THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND AGAIN
LATE TONIGHT. NO SEVERE WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS AGAIN ON WEDNESDAY AND FRIDAY.
THE STORMS MAY CONTAIN LARGE HAIL AND WIND GUSTS OVER 50 KNOTS.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 2:14 PM EDTRiver Flood WarningIWXCass, Miami, Wabash9 hr

Nearby

River Flood Warnings in Indiana, 2008River Flood Warnings in Ohio, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.